Forum Replies Created

Viewing 4 reply threads
  • Author
    Posts
    • #23739

      Hi Don,

      Thanks so much for contributing your thoughts to this thread! I think it is important to focus on some good amidst the chaos, and I couldn’t agree with you more regarding humour. That is really important during these tough times! I’m glad you focus on the needs of your patients so deeply, and consider how you want them to see you. Shows a really personable side of medicine, in addition to the professional.

       

      I have also spent a lot more time on zoom/video calls with friends and family members. It has been nice, but I do miss the face-to-face contact, no doubt there. Love the silver linings you mentioned – having time for things we never really did can be a gift, if we let it. Also, thank you for the reminder about GI symptoms and the potential indications of COVID. Take good care, and thanks for writing. Happy Saturday!
      Charlene.

       
    • #23738

      Hi Reshma,

      It’s truly my pleasure – I just wish I could do more, and say / give advice with confidence. I only have my personal patient experience to rely on. Finding a balance between rest and exercise for your Mom is an excellent idea; something I am still trying to find myself and do well. Please do keep me updated on how she is doing, I think of you and her often. Take good care and feel free to connect anytime! Sending love back to you.
      Kind regards,
      Charlene.

       
    • #23737

      Hi Phil,

      Thanks so much for getting back to me and sharing more about your experience with OFEV I’m glad you were able to start on the drug quickly – I know many who unfortunately struggle to get it. I’m also glad to hear you’ve not had a lot of side effects, that is wonderful news. Thanks so much for sharing and wishing you the best!
      Charlene

       
    • #23727

      Hi Reshma,

      Thanks so much for getting in touch and letting us know how your Mom is doing. The struggle really sound so tough, I’m sorry to hear of this. As for the walking, this probably is a good idea (just based on my experience, which is not an MD and in no way a medical expertise) but I can’t direct you on how to proceed here. You should talk to her physician about the cough that starts upon exertion, it may mean her oxygen needs increase when she is walking vs. when she is sitting. Movement is important for PF patients, but only when it is safe for them….this is where the expertise needs to weigh in (ie. her physician) on her particular situation.
      Take care,
      Charlene.

       
    • #23726

      @williesmom

      Hi Jane,

      Thanks for writing – it is nice to hear from you, though so sorry to hear of the unpleasant side effects of Ofev. The 150 mg dose twice daily sure can be tough on our system! It is hard to know if a reduction to the 100/ 2x daily will reduce your side effects, because everyone tolerates the drug so differently. However, I have heard of quite a few patients reducing the dosage and tolerating it a lot better, then slowly working back up to the 150mg again. It’s likely worth¬† a conversation with your physician to see what he/she says.

       

      Hang in there!
      Charlene.

      Jane

       
Viewing 4 reply threads
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account